Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

379 Publications


2019 | Journal Article | IST-REx-ID: 105
Marsh A, Novarino G, Lockhart P, Leventer R. CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63. European Journal of Human Genetics. 2019;27:161-166. doi:10.1038/s41431-018-0231-2
View | DOI
 

2019 | Journal Article | IST-REx-ID: 319   OA
Gerencser M, Hairer M. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields. 2019;173(3-4):697–758. doi:10.1007/s00440-018-0841-1
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439   OA
Hausel T, Mereb M, Wong M. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 2019;21(10):2995-3052. doi:10.4171/JEMS/896
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441   OA
Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2019;5(3):909–928. doi:10.1007/s40879-018-0218-0
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5790   OA
Chaplick S, Fulek R, Klavík P. Extending partial representations of circle graphs. Journal of Graph Theory. 2019;91(4):365-394. doi:10.1002/jgt.22436
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

year=2019

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed